# SDR SWIA201437621

- Difficulty date: May 7, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 20,323 hours, 12,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID-CAP ANGLE HAS CORROSION.  C-CHECK, REPLACED NEW PAX DOOR MID CAP ANGLE, PN SH670-31825-7 IAW SRM.
